Differential and Integral Equations
- Differential Integral Equations
- Volume 21, Number 3-4 (2008), 235-246.
Series solutions for KPP type equations
We look for series solutions of a non linear reaction diffusion equation that is similar to the K.P.P. equation by using a variant of the decomposition method. The solution is expressed through a sum of Hermite functions, and is shown to be a classical one. The obtained algorithm can be used to approximate these solutions.
Differential Integral Equations, Volume 21, Number 3-4 (2008), 235-246.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35C10: Series solutions
Boumenir, Amin; Nguyen Van Minh. Series solutions for KPP type equations. Differential Integral Equations 21 (2008), no. 3-4, 235--246. https://projecteuclid.org/euclid.die/1356038778